Items where Author is "Melnik, Roderick V. N."

Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Title | No Grouping
Jump to: 2003
Number of items: 1.

2003

Melnik, Roderick V. N. and Roberts, A. J. (2003) Modelling nonlinear dynamics of shape-memory-alloys with approximate models of coupled thermoelasticity. ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 83 (2). pp. 93-104. ISSN 0044-2267

This list was generated on Sat Mar 28 23:50:06 2020 AEST.